MAUDE Adverse Event Report: Medtronic Europe Sarl Claria MRI Quad CRT-D SureScan; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

Medtronic Europe Sarl Claria MRI Quad CRT-D SureScan; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMA1Q1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient¿s spouse that the past few times the patient was in the hospital, the healthcare professionals would try to send a transmission from the implantable cardioverter defibrillator (icd) device and it ¿did not work.¿ the device was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 1458q86 lead, implanted: (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Claria MRI Quad CRT-D SureScan
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50792859
Report Number9614453-2026-03734
Device Sequence Number10510954
Product Code NIK
UDI-Device Identifier00763000059590
UDI-Public(01)00763000059590(17)220314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2022
Device Model NumberDTMA1Q1
Device Catalogue NumberDTMA1Q1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
702065 LEAD, 407652 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale